Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

COPD, bronchial infections, chest pain. Tried morphine, prednisone, no relief. Cure?

IV BEEN HAVING COPD FOR YEARS NOW AND I KEEP GETTING HOSPITALIZED ALL THE TIME WITH BRONCIAL INFECTIONS AND OTHER STUFF THIS TIME IV BEEN ON ANTIBIOTICS AND PREDNISONE FOF ABOUT TO MONTHDS NOWS AND THEY SAY I HAVE SOME GOLF STONES BUT FOR ABOUT THE PAST TOO WEEKS IV HAD EXCRUSIATING PAIN IN THE RIGHT SIDE OF MY CHEST AND IKT WONT GO AWAY AND IV HAD MORPHINE AND THAT DIDINT EVEN HELP THE PAIN AND OTHER PAIN MEDS AS WELL THAT DOESNT HELP THE PAIN WHAT COULD IT BE
Asked On : Thu, 17 Jan 2013
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Pulmonologist 's  Response
Hi,
you are basically copd patiet .severe chest pain in with short period may be caused by
1.acute bacterial infecion exacerbation
2.pneumothorax which has need surgical intervention
3.copd with any malignant lesion in chest
so you immediately cosult any chest physician.
Answered: Fri, 18 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor